HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Fatou components of entire functions of small growth
Authors: Hua, Xinhou
Yang, Chung-Chun
Keywords: Transcendental entire functions
Fatou set
Functions growth
Issue Date: Oct-1999
Citation: Ergodic theory and dynamic systems, 1999, v. 19, p. 1281-1293
Abstract: This paper is concerned with the dynamics of transcendental entire functions. Let f(z) be a transcendental entire function. We shall study the boundedness of the components of the Fatou set F(f) under some restrictions on the growth of the function. This relates to a problem due to Baker in 1981.
Description: © Cambridge University Press 1999. This paper was published in Ergod. Th. and Dynam. Sys. and is reprinted with permission.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
cup_ccyang.pdf95KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.